Vol 6, No 4 (2017)

International Journal of Statistics and Probability, Vol. 6, No. 4, July 2017

Table of Contents

Articles

I. E. Okorie, A. C. Akpanta, J. Ohakwe, D. C. Chikezie, C. U. Onyemachi, E. O. Obi
PDF
p1
Jishan Ma, Yuanbiao Zhang
PDF
p16
Yuuki Rikimaru, Ritei Shibata
PDF
p31
Oyindamola B. Yusuf, Ayo S. Adebowale, Elijah A. Bamgboye, Temitayo Odusote, Olusanmi Iyabode, Oladapo A. Ladipo
PDF
p39
Juliano Bortolini, Marcelino A. R. Pascoa, Renato Ribeiro de Lima, Anderson C. S. Oliveira
PDF
p48
N. Sanjari Farsipour, A. Asgharzadeh
PDF
p70
Renaud Fadonougbo, George O. Orwa
PDF
p80
Wendy Smith
PDF
p98


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.